# SDR DL72S002103

- Difficulty date: October 24, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N8891Z
- Make and model: Boeing 727225A
- Aircraft serial: 21860
- Aircraft time: 48,957 hours, 32,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 73639
- Condition: Discharged
- Location: Rt Overhead
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON LAYOVER RIGHT WING EMERGENCY LIGHT INOP.   REPLACED BATTERY PACK.
